# SDR AALA202504041620

- Difficulty date: March 14, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53471088200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  INTERNAL STRUCTURE SECTION CONNECTION LOCATED AT LEVEL STR23L FR66 AT AFT GALLEY AREA. ,MEASURE OF CRACK IS: L=0.250 INCH. MAINTENANCE REPLACED INTERNAL STRUCTURE SECTION CONNECTION LOCATED AT LEVEL STR23L FR66 AT AFT GALLEY   AREA IAW A319 SRM 51-42-11-801 AND DWG D53474250.
